Drugs for which there is more than anecdotal evidence for causing Drug induced Lupus Erythematosus

Sharing is caring!

What are the Drugs for which there is more than anecdotal evidence for causing Drug induced Lupus Erythematosus

Various drugs have been associated with causing DILE and can be categorized as follows:

• Definite: procainamide, hydralazine, penicillamine, quinidine, isoniazid, minocycline, diltiazem (subacute cutaneous lupus rash), anti-TNFα agents, IFNα, methyldopa, chlorpromazine, and practolol.

• Probable: anticonvulsants (mephenytoin, phenytoin, carbamazepine, others), propylthiouracil (PTU), beta-adrenergic blocking agents, sulfasalazine, antimicrobials (sulfonamides, nitrofurantoin), lithium, captopril, docetaxel, hydrochlorothiazide, glyburide, amiodarone, terbinafine, ticlopidine, and IFNγ. DILE has also been reported in patients receiving rifampin or rifabutin for treatment of a mycobacterial infection, particularly if they also are receiving clarithromycin or ciprofloxacin. This suggests that altered metabolism of rifampin/rifabutin by these medications induced the DILE. Recently, anti-programmed death-(ligand) 1 (anti-PD-L1) cancer immunotherapy has been reported to cause rashes resembling SCLE.

• Possible: statins, valproate, gemfibrozil, griseofulvin, lamotrigine, others.

Sharing is caring!

You cannot copy content of this page

15585

Sign up to receive the trending updates and tons of Health Tips

Join SeekhealthZ and never miss the latest health information

15856
Scroll to Top